| Model Number |
ALLURA XPER FD20/10 |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/20/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Philips service replaced the brake unit, rotation drive, and motor assembly, tested the system, and confirmed normal operation.This report was submitted in agreement with fda for the retrospective reporting commitment (reference:(b)(4)).
Event or Problem Description
It was reported to philips that frontal rao/lao rotation failure occurred due to brake unit fault on a allura xper fd20/10.The clinical use of the system was in use.There was no reported patient or user harm.